EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2021, volume 140, articles C

Formulae for the derivative of the Poincaré constant of Gibbs measures pp. 1-20 Downloads
Julian Sieber
Regularity of multifractional moving average processes with random Hurst exponent pp. 21-48 Downloads
Dennis Loboda, Fabian Mies and Ansgar Steland
Moderate deviations of density-dependent Markov chains pp. 49-80 Downloads
Xiaofeng Xue
Locally interacting diffusions as Markov random fields on path space pp. 81-114 Downloads
Daniel Lacker, Kavita Ramanan and Ruoyu Wu
Continuity properties and the support of killed exponential functionals pp. 115-146 Downloads
Anita Behme, Alexander Lindner, Jana Reker and Victor Rivero
Constructing fractional Gaussian fields from long-range divisible sandpiles on the torus pp. 147-182 Downloads
Leandro Chiarini, Milton Jara and Wioletta M. Ruszel
Brownian motion with a horizontal Bessel drift in a parabolic-type domain pp. 183-215 Downloads
Haneen Alayed and Dante DeBlassie
Concentration on Poisson spaces via modified Φ-Sobolev inequalities pp. 216-235 Downloads
Anna Gusakova, Holger Sambale and Christoph Thäle
Stochastic mSQG equations with multiplicative transport noises: White noise solutions and scaling limit pp. 236-286 Downloads
Dejun Luo and Rongchan Zhu
A hierarchical mean field model of interacting spins pp. 287-338 Downloads
Paolo Dai Pra, Marco Formentin and Guglielmo Pelino
Irreducible decomposition for Markov processes pp. 339-356 Downloads
Kazuhiro Kuwae

2021, volume 139, articles C

Averaging principle for stochastic differential equations in the random periodic regime pp. 1-36 Downloads
Kenneth Uda
Time-inhomogeneous Gaussian stochastic volatility models: Large deviations and super roughness pp. 37-79 Downloads
Archil Gulisashvili
Large deviations in discrete-time renewal theory pp. 80-109 Downloads
Marco Zamparo
A critical branching process with immigration in random environment pp. 110-138 Downloads
V.I. Afanasyev
On limit theorems for persistent Betti numbers from dependent data pp. 139-174 Downloads
Johannes Krebs
Global solutions to stochastic wave equations with superlinear coefficients pp. 175-211 Downloads
Annie Millet and Marta Sanz-Solé
Lower Gaussian heat kernel bounds for the random conductance model in a degenerate ergodic environment pp. 212-228 Downloads
Sebastian Andres and Noah Halberstam
Estimates on transition densities of subordinators with jumping density decaying in mixed polynomial orders pp. 229-279 Downloads
Soobin Cho and Panki Kim
Fluctuation limits for mean-field interacting nonlinear Hawkes processes pp. 280-297 Downloads
Sophie Heesen and Wilhelm Stannat
Diffusion approximations in the online increasing subsequence problem pp. 298-320 Downloads
Alexander Gnedin and Amirlan Seksenbayev
Two-type annihilating systems on the complete and star graph pp. 321-342 Downloads
Irina Cristali, Yufeng Jiang, Matthew Junge, Remy Kassem, David Sivakoff and Grayson York

2021, volume 138, articles C

On stochastic Itô processes with drift in Ld pp. 1-25 Downloads
N.V. Krylov
Exponential mixing under controllability conditions for sdes driven by a degenerate Poisson noise pp. 26-55 Downloads
Vahagn Nersesyan and Renaud Raquépas
Limit theorems for topological invariants of the dynamic multi-parameter simplicial complex pp. 56-95 Downloads
Takashi Owada, Gennady Samorodnitsky and Gugan Thoppe
On excursions inside an excursion pp. 96-116 Downloads
May-Ru Chen and Ju-Yi Yen
Limit theorems for cloning algorithms pp. 117-152 Downloads
Letizia Angeli, Stefan Grosskinsky and Adam Johansen
Optimal stationary markings pp. 153-185 Downloads
Bartłomiej Błaszczyszyn and Christian Hirsch
Asymptotic behavior for Markovian iterated function systems pp. 186-211 Downloads
Cheng-Der Fuh
Joint Hölder continuity of local time for a class of interacting branching measure-valued diffusions pp. 212-233 Downloads
D.A. Dawson, J. Vaillancourt and H. Wang
On estimation of quadratic variation for multivariate pure jump semimartingales pp. 234-254 Downloads
Johannes Heiny and Mark Podolskij

2021, volume 137, articles C

The extremal process of super-Brownian motion pp. 1-34 Downloads
Yan-Xia Ren, Renming Song and Rui Zhang
Asymptotics for push on the complete graph pp. 35-61 Downloads
Rami Daknama, Konstantinos Panagiotou and Simon Reisser
Left–right crossings in the Miller–Abrahams random resistor network and in generalized Boolean models pp. 62-105 Downloads
Alessandra Faggionato and Hlafo Alfie Mimun
The dynamics of stochastic mono-molecular reaction systems in stochastic environments pp. 106-148 Downloads
Daniele Cappelletti, Abhishek Pal Majumder and Carsten Wiuf
Local theorems for (multidimensional) additive functionals of semi-Markov chains pp. 149-166 Downloads
Artem Logachov, Anatolii Mogulskii, Evgeny Prokopenko and Anatoly Yambartsev
LASSO estimation for spherical autoregressive processes pp. 167-199 Downloads
Alessia Caponera, Claudio Durastanti and Anna Vidotto
Discretization of the Lamperti representation of a positive self-similar Markov process pp. 200-221 Downloads
Jevgenijs Ivanovs and Jakob D. Thøstesen
Mixing time trichotomy in regenerating dynamic digraphs pp. 222-251 Downloads
Pietro Caputo and Matteo Quattropani
Mean Euler characteristic of stationary random closed sets pp. 252-271 Downloads
Jan Rataj
Attraction to and repulsion from a subset of the unit sphere for isotropic stable Lévy processes pp. 272-293 Downloads
Andreas E. Kyprianou, Sandra Palau and Tsogzolmaa Saizmaa
Markov chains in random environment with applications in queuing theory and machine learning pp. 294-326 Downloads
Attila Lovas and Miklós Rásonyi

2021, volume 136, articles C

Semilinear Kolmogorov equations on the space of continuous functions via BSDEs pp. 1-56 Downloads
Federica Masiero, Carlo Orrieri, Gianmario Tessitore and Giovanni Zanco
Dynamics of a Fleming–Viot type particle system on the cycle graph pp. 57-91 Downloads
Josué Corujo
Maximal moments and uniform modulus of continuity for stable random fields pp. 92-124 Downloads
Snigdha Panigrahi, Parthanil Roy and Yimin Xiao
Risk sensitive optimal stopping pp. 125-144 Downloads
Damian Jelito, Marcin Pitera and Łukasz Stettner
Characterizing limits and opportunities in speeding up Markov chain mixing pp. 145-191 Downloads
Simon Apers, Alain Sarlette and Francesco Ticozzi
Beta Laguerre processes in a high temperature regime pp. 192-205 Downloads
Hoang Dung Trinh and Khanh Duy Trinh
Asymptotic optimality of the generalized cμ rule under model uncertainty pp. 206-236 Downloads
Asaf Cohen and Subhamay Saha

2021, volume 135, articles C

A regularity theory for stochastic partial differential equations with a super-linear diffusion coefficient and a spatially homogeneous colored noise pp. 1-30 Downloads
Jae-Hwan Choi and Beom-Seok Han
Dimension-free Wasserstein contraction of nonlinear filters pp. 31-50 Downloads
Nick Whiteley
Lyapunov criteria for uniform convergence of conditional distributions of absorbed Markov processes pp. 51-74 Downloads
Nicolas Champagnat and Denis Villemonais
The domain of definition of the Lévy white noise pp. 75-102 Downloads
Julien Fageot and Thomas Humeau
Concentration inequalities for additive functionals: A martingale approach pp. 103-138 Downloads
Bob Pepin
Stochastic MHD equations with fractional kinematic dissipation and partial magnetic diffusion in R2 pp. 139-182 Downloads
Jingna Li, Hongxia Liu and Hao Tang
Competing growth processes with random growth rates and random birth times pp. 183-226 Downloads
Cécile Mailler, Peter Mörters and Anna Senkevich
Non-equilibrium fluctuations of the weakly asymmetric normalized binary contact path process pp. 227-253 Downloads
Xiaofeng Xue and Linjie Zhao
Page updated 2025-04-03